[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.150.215. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1979

CORRECTIONS

Arch Gen Psychiatry. 1979;36(5):598. doi:10.1001/archpsyc.1979.01780050108015

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Error in Last Sentence.—  In the article titled "Some Observations on the Opiate Peptides and Schizophrenia," published in the January issue of the Archives (36:35-41, 1979) an error appeared in the last sentence of the article. It should read as follows: "While the substance has no opiate-like properties, it resulted in a substantial decrease in schizophrenic symptomatology."

First Page Preview View Large
First page PDF preview
First page PDF preview
×